Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Blisters on labia, thighs. Numbness, pain. Diagnosed contact dermatitis. Quit pads. No improvement. Problem?

My niece is 11 years old and started her period. She has small clear blisters on her labia and thighs. She complains of numbness and pain. She denies having sex and her mother says that it is unlikely that she has had sex. She went to the doctor and they said it was contact dermatitis due to the pads. She quit using the pads and her condition has not improved. What could it be?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic. Thank you for your query.
It can be allergy reaction or irritation due to underwear or bedclothes or some viral and yeast infection. She should wear non-syntetic underwear and use some neutral or mild steroid cream. Ig it persist she sould do swab urethral test to verify is there infectious cause.
Wish you good health. Regards
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor